# SDR HALA2016112900001

- Difficulty date: November 18, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 24,431 hours, 57,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 99234545
- Condition: Cracked
- Location: Bs 715
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UNDERWING  BARREL KEEL BEAM AT BS 715 OTBD SIDE FORMER CRACKED.  REPAIRED THE FORMER IAW DRAWING  9923454 REV F.
